# SDR SWAA2019062654137

- Difficulty date: June 4, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Bs 344-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND ELECTRONICS COMPARTMENT BILGE AREA STRINGER SPLICE CORRODED BETWEEN BS. 344 TO BS. 380, STR. 27R.    R & R STRINGER SPLICE IAW SRM & DWG.
